# SDR 04FDEA001048

- Difficulty date: April 22, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 15,305 hours, 7,731 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4TH SEAT TRACK RT SIDE FROM CENTER LINE AT FR 27 HAS 1 EA AREA OF CORROSION.  REMOVED AND REPLACED DAMAGED SECTION IAW A300-600 SRM 53-10-16 FIG 201
